Some remarks on the theory of the Laguerre-Pinney transformation.
Aequationes mathematicae, Tome 25 (1982), pp. 253-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__25_136968,
author = {Istv\'an Feny\"o},
title = {Some remarks on the theory of the {Laguerre-Pinney} transformation.},
journal = {Aequationes mathematicae},
pages = {253--256},
year = {1982},
volume = {25},
zbl = {0524.44003},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_136968/}
}
István Fenyö. Some remarks on the theory of the Laguerre-Pinney transformation.. Aequationes mathematicae, Tome 25 (1982), pp. 253-256. http://geodesic.mathdoc.fr/item/AM2_1982__25_136968/